Bernshtein's theorem for a surface with quasiconformal Gauss map
Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 445-453
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_3_a13,
author = {V. M. Kesel'man},
title = {Bernshtein's theorem for a surface with quasiconformal {Gauss} map},
journal = {Matemati\v{c}eskie zametki},
pages = {445--453},
year = {1984},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a13/}
}
V. M. Kesel'man. Bernshtein's theorem for a surface with quasiconformal Gauss map. Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 445-453. http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a13/